# SDR AALA20120416004

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 65,646 hours, 18,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB STATIONS 1620 TO 1640 RIGHT HAS DAMAGED FASTENER HOLES.  INSTALLED NEW WEB AND WEB SUPPORT BRACKET PER AARD 51-00-05-1.
